# SDR CA010622015

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 24,271 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA80061
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INVESTIGATION OF A "BURNT" SMELL IN THE CABIN DURING MAINTENANCE REVEALED AN OVERHEATED BALLAST FOR THE CABIN OVERHEAD FLUORESCENT LIGHTS. THE BALLAST AND LIGHTS ASSEMBLIES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. TTAF 24743, TCAF 33783 CYCLES
